Die from and Overdose of Seroquel?

Answer

It is possible to die from an overdose of Seroquel. Seroquel or Quetiapine is mainly prescribed to treat schizophrenia, bipolar disorder, major depressive disorder. Doctors also prescribe it to treat other types of disorders such as aggression, anger management, anxiety, dementia, depression, mood disorder, autism, and Alzheimer's Disease. A fatal overdose has been recorded in individuals who took a dose of Seroquel between 10 and 25 mg/L. Overdose causes rapid heart rate, hypotension, sedation, cardia arrythmia, coma, and death.
Reference:
Q&A Related to "Die from and Overdose of Seroquel"
Taking more than the recommended dose of Seroquel can
http://www.chacha.com/question/how-many-seroquel-w...
Approximately 106,000 people die each year from drug overdose. Some drug overdoses are intentional to kill themselves while others are accidental.
http://answers.ask.com/Health/Addictions/how_many_...
Get yourself to the hospital. Right away. In my worse-off days, I overdosed on both of these medications. Upon arriving at the hospital they rushed me into trauma to monitor my blood
http://wiki.answers.com/Q/What_if_you_overdose_on_...
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include fainting; fast or
http://www.drugs.com/CDI/SEROQUEL.HTML
Explore this Topic
Seroquel is a drug that is used to treat mental conditions such as schizophrenia and bipolar disorder. Adults with dementia should not take this drug and could ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com